Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Magnetic fields in barred galaxies
Authors: Beck, R.; Fletcher, A.; Shukurov, A.; Snodin, A.; Sokoloff, D. D.; Ehle, M.; Moss, D.; Shoutenkov, V.
Date of Publication (YYYY-MM-DD): 2005-12
Title of Journal: Astronomy & Astrophysics
Volume: 444
Issue / Number: 3
Start Page: 739
End Page: U65
Document Type: Article
ID: 269080.0
Magnetic fields in barred galaxies - I. The atlas
Authors: Beck, R.; Shoutenkov, V.; Ehle, M.; Harnett, J. I.; Haynes, R. F.; Shukurov, A.; Sokoloff, D. D.; Thierbach, M.
Date of Publication (YYYY-MM-DD): 2002-08
Title of Journal: Astronomy & Astrophysics
Volume: 391
Issue / Number: 1
Start Page: 83
End Page: 102
Document Type: Article
ID: 10868.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.